# SDR WVER2014011851902

- Difficulty date: January 18, 2014
- Submitted: January 18, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 19,456 hours, 13,771 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, BULKHEAD WEB CORRODED AT OR NEAR FLOOR LEVEL LBL & RBL 9.
